×

Found 20 Documents (Results 1–20)

100
MathJax

Exact solutions of the Euler equations for some two-dimensional incompressible flows. (English. Russian original) Zbl 1365.35114

Proc. Steklov Inst. Math. 294, 283-290 (2016); translation from Tr. Mat. Inst. Steklova 294, 300-307 (2016).
Reviewer: Cheng He (Beijing)
MSC:  35Q31
PDF BibTeX XML Cite
Full Text: DOI

On the problem of maximizing the transition probability in an \(n\)-level quantum system using nonselective measurements. (English. Russian original) Zbl 1358.81016

Proc. Steklov Inst. Math. 294, 233-240 (2016); translation from Tr. Mat. Inst. Steklova 294, 248-255 (2016).
MSC:  81P15 81Q93
PDF BibTeX XML Cite
Full Text: DOI

Fluid dynamics and thermodynamics as a unified field theory. (English. Russian original) Zbl 1434.82071

Proc. Steklov Inst. Math. 294, 222-232 (2016); translation from Tr. Mat. Inst. Steklova 294, 237-247 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness theorem for locally antipodal Delaunay sets. (English. Russian original) Zbl 1365.52020

Proc. Steklov Inst. Math. 294, 215-221 (2016); translation from Tr. Mat. Inst. Steklova 294, 230-236 (2016).
MSC:  52C07 06B75 20H15
PDF BibTeX XML Cite
Full Text: DOI

Polynomial dynamical systems and the Korteweg-de Vries equation. (English. Russian original) Zbl 1360.14093

Proc. Steklov Inst. Math. 294, 176-200 (2016); translation from Tr. Mat. Inst. Steklova 294, 191-215 (2016).
MSC:  14H70 37K10 35Q53
PDF BibTeX XML Cite
Full Text: DOI arXiv

Double quadrics with large automorphism groups. (English. Russian original) Zbl 1375.14146

Proc. Steklov Inst. Math. 294, 154-175 (2016); translation from Tr. Mat. Inst. Steklova 294, 167-190 (2016).
MSC:  14J50 14J45
PDF BibTeX XML Cite
Full Text: DOI arXiv

New results on sums and products in \(\mathbb{R}\). (English. Russian original) Zbl 1371.11027

Proc. Steklov Inst. Math. 294, 78-88 (2016); translation from Tr. Mat. Inst. Steklova 294, 87-98 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On a symmetric Diophantine equation with reciprocals. (English. Russian original) Zbl 1372.11051

Proc. Steklov Inst. Math. 294, 67-77 (2016); translation from Tr. Mat. Inst. Steklova 294, 76-86 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Continuous homomorphisms between algebras of iterated Laurent series over a ring. (English. Russian original) Zbl 1359.13023

Proc. Steklov Inst. Math. 294, 47-66 (2016); translation from Tr. Mat. Inst. Steklova 294, 54-75 (2016).
MSC:  13F25
PDF BibTeX XML Cite
Full Text: DOI arXiv

A uniform asymptotic formula for the second moment of primitive \(L\)-functions on the critical line. (English. Russian original) Zbl 1397.11129

Proc. Steklov Inst. Math. 294, 13-46 (2016); translation from Tr. Mat. Inst. Steklova 294, 20-53 (2016).
MSC:  11M06
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

all top 3

Classification

Software